# SDR FDEA202512192262

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 60,173 hours, 27,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 895360
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT NONE OF THE EMEGENCY LIGHTING  WILL TEST.    REMOVED AND REPLACED BATTERY FOR POWER SUPPLY 29WL,  ALL EMERGENCY LIGHTING OPS CHECKED GOOD, REF AMM  33-51-14-04. OK TO CONTINUE SERVICE.
